# SDR 2017FA0000491

- Difficulty date: September 14, 2017
- Submitted: September 14, 2017
- Operation: General aviation
- Aircraft: N3TN
- Make and model: Cessna 172M
- Aircraft serial: 17263547
- Engine: Lyc O320E2D
- Engine time: 209 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CONNECTING RODS FOR AD2017-16-11, MSB 632B, AN  CONNECTING ROD BOLT WAS FOUND WITH INSUFFICIENT THREADS TO HOLD THE CONNECTING ROD TOGETHER.
